# SDR ASOA20130919373

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N16966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 35,620 hours, 26,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION,  FOUND EXTERIOR SKIN BETWEEN FRAMES 19 AND 20, STR 11-12L CREASED.  MX CUTOUT AND REMOVED THE CREASED AREA. FABRICATED A NEW PART IAW EC 5320-01842 AND INSTALL NEW PART.
